The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Publicatielijst

Faculteit der Natuurwetenschappen, Wiskunde en Informatica - 2002

1141 tot 1150 van 1633
1 ... 161 ... 321 ... 481 ... 651 ... 811 ... 971 ... 1121   1131   1141   1151   1161 ... 1301 ... 1461 ... 1631

1141   Artikel: High-order time-accuracy schemes for parabolic singular perturbation problems with convection
P.W. Hemker, G.I. Shishkin, L.P. Shishkina in: Russian J. Numer. Anal. Math. Modelling, Vol. 17 (2002), p. 1-24
1142   Artikel: High-order time-accurate schemes for singularly perturbed parabolic convection-diffusion problems with Robin boundary conditions
P.W. Hemker, G.I. Shishkin, L.P. Shishkina in: Computational methods in applied mathematics, Vol. 2 (2002), p. 3-25
1143   Artikel: Periodic attractors, strange attractors and hyperbolic dynamics near homoclinic orbits to saddle-focus equilibria.
A.J. Homburg in: NONLINEARITY, Vol. 15 (2002), p. 1029-1050
1144   Artikel: Intermittency in families of unimodal maps.
A.J. Homburg, T. Young in: Ergod. Theory and Dynam. Syst., Vol. 22 (2002), p. 203-225
1145   Artikel: A nonlinear mathematical model for pulsatile discharges of luteinizing hormone mediated by hypothalamic and extra-hypothalamic pathways.
G.M. Hek, W. Kunpasuruang, Y. Lenbury in: Mathematical Models and Methods in Applied Science, Vol. 12 (2002), p. 607-624
1146   Artikel: Chaotic tides.
A. Doelman, L.R.M. Maas in: Journal of physical oceanography, Vol. 32 (2002), p. 870-890
1147   Artikel: Calculating mortgages.
F. Boshuizen, P.J.C. Spreij in: Nieuw Archief voor Wiskunde, Vol. 3 (2002), p. 42-48
1148   Artikel: Tubular recurrence.
M.S. Keane, S.W.W. Rolles in: ACTA MATH HUNG, Vol. 97 (2002), p. 207-221
1149   Artikel: Generators.
M.S. Keane, J. Serafin in: Period. Math. Hungar., Vol. 44 (2002), p. 187-195
1150   Artikel: The Ito formula without stochastic integration.
P.J.C. Spreij in: Nieuw Archief voor Wiskunde, Vol. 3 (2002), p. 21-22